Das Berechnen in der Jacobischen Varietät einer algebraischen Kurve über einen endlichen Körper

Project Description

Projektnummer: M – 153

Forschungsprogramm: MEitner-Programm

Project Lead

Project Duration

01/01/1994 - 31/12/1995

Publications

2019

[Ablinger]

Discovering and Proving Infinite Pochhammer Sum Identities

J. Ablinger

Experimental Mathematics, pp. 1-15. 2019. Taylor & Francis, 10.1080/10586458.2019.1627254. [url]
[bib]
@article{RISC5896,
author = {J. Ablinger},
title = {{Discovering and Proving Infinite Pochhammer Sum Identities}},
language = {english},
journal = {Experimental Mathematics},
pages = {1--15},
publisher = {Taylor & Francis},
isbn_issn = {?},
year = {2019},
note = {10.1080/10586458.2019.1627254},
refereed = {yes},
length = {15},
url = {https://doi.org/10.1080/10586458.2019.1627254}
}
[Ablinger]

Proving two conjectural series for $\zeta(7)$ anddiscovering more series for $\zeta(7)$.

J. Ablinger

arXiv. Technical report, 2019. [url]
[bib]
@techreport{RISC5968,
author = {J. Ablinger},
title = {{Proving two conjectural series for $\zeta(7)$ anddiscovering more series for $\zeta(7)$.}},
language = {english},
year = {2019},
institution = {arXiv},
length = {5},
url = {https://arxiv.org/pdf/1908.06631.pdf}
}
[Berkovich]

Polynomial Identities Implying Capparelli's Partition Theorems

Ali Kemal Uncu, Alexander Berkovich

Accepted - Journal of Number Theory, pp. -. 2019. N/A. [url]
[bib]
@article{RISC5790,
author = {Ali Kemal Uncu and Alexander Berkovich},
title = {{Polynomial Identities Implying Capparelli's Partition Theorems }},
language = {english},
journal = {Accepted - Journal of Number Theory},
pages = {--},
isbn_issn = {N/A},
year = {2019},
refereed = {yes},
length = {21},
url = {https://arxiv.org/pdf/1807.10974.pdf}
}
[Berkovich]

Refined q-Trinomial Coefficients and Two Infinite Hierarchies of q-Series Identities

Ali Kemal Uncu, Alexander Berkovich

ArXiv e-prints (accepted), pp. 1-10. 2019. N/A. [url]
[bib]
@article{RISC5801,
author = {Ali Kemal Uncu and Alexander Berkovich},
title = {{Refined q-Trinomial Coefficients and Two Infinite Hierarchies of q-Series Identities }},
language = {english},
abstract = {We will prove an identity involving refined q-trinomial coefficients. We then extend this identity to two infinite families of doubly bounded polynomial identities using transformation properties of the refined q-trinomials in an iterative fashion in the spirit of Bailey chains. One of these two hierarchies contains an identity which is equivalent to Capparelli's first Partition Theorem. },
journal = {ArXiv e-prints (accepted)},
pages = {1--10},
isbn_issn = {N/A},
year = {2019},
refereed = {yes},
length = {10},
url = {https://arxiv.org/abs/1810.12048}
}
[Capco]

Sum of Squares over Rationals

J. Capco, C. Scheiderer

RISC. Technical report, 2019. [url] [pdf]
[bib]
@techreport{RISC5884,
author = {J. Capco and C. Scheiderer},
title = {{Sum of Squares over Rationals}},
language = {english},
abstract = {Recently it has been shown that a multivariate (homogeneous) polynomialwith rational coefficients that can be written as a sum of squares offorms with real coefficients, is not necessarily a sum of squares offorms with rational coefficients. Essentially, only one constructionfor such forms is known, namely taking the $K/\Q$-norm of a sufficientlygeneral form with coefficients in a number field $K$. Whether thisconstruction yields a form with the desired properties depends onGalois-theoretic properties of $K$ that are not yet well understood.We construct new families of examples, and we shed new light on somewell-known open questions.},
year = {2019},
institution = {RISC},
length = {0},
url = {https://www3.risc.jku.at/~jcapco/public_files/ss18/sosq.html}
}
[Cerna]

Evaluation of the VL Logic (342.208-9) 2018W End of Semester Questionnaire

David M. Cerna

Feburary 2019. [pdf] [xlsx]
[bib]
@techreport{RISC5885,
author = {David M. Cerna},
title = {{Evaluation of the VL Logic (342.208-9) 2018W End of Semester Questionnaire}},
language = {english},
abstract = {In this technical report we cover the choice of layout and intentions behind our end of the semester questionnaire as well as our interpretation of student answers, resulting statistical analysis, and inferences. Our questionnaire is to some extent free-form in that we provide instructions concerning the desired content of the answers but leave the precise formulation of the answer to the student. Our goal, through this approach, was to gain an understanding of how the students viewed there own progress and interest in the course without explicitly guiding them. Towards this end, we chose to have the students draw curves supplemented by short descriptions of important features. We end with a discussion of the benefits and downsides of such a questionnaire as well as what the results entail concerning future iterations of the course. },
year = {2019},
month = {Feburary},
length = {17},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Cerna]

The Castle Game

David M. Cerna

2019. [pdf]
[bib]
@techreport{RISC5886,
author = {David M. Cerna},
title = {{The Castle Game}},
language = {english},
abstract = {A description of a game for teaching certain aspects of first-order logic based on the Drink's Paradox. },
year = {2019},
length = {3},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Cerna]

Manual for AXolotl

David M. Cerna

2019. [pdf] [zip] [jar]
[bib]
@techreport{RISC5887,
author = {David M. Cerna},
title = {{Manual for AXolotl}},
language = {english},
abstract = {In this document we outline how to play our preliminary version of \textbf{AX}olotl. We present a sequence of graphics illustrating the step by step process of playing the game. },
year = {2019},
length = {9},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Cerna]

Higher-Order Pattern Generalization Modulo Equational Theories with a unit element

David M. Cerna and Temur Kutsia

2019. [pdf]
[bib]
@techreport{RISC5918,
author = {David M. Cerna and Temur Kutsia},
title = {{Higher-Order Pattern Generalization Modulo Equational Theories with a unit element}},
language = {english},
abstract = {We consider anti-unification for simply typed lambda terms in theories defined by associativity,commutativity, identity (unit element) axioms and their combinations, and develop a sound andcomplete algorithm which takes two lambda terms and computes their equational generalizations inthe form of higher-order patterns. The problem is finitary: the minimal complete set of suchgeneralizations contains finitely many elements. We define the notion of optimal solution andinvestigate special fragments of the problem for which the optimal solution can be computed in linearor polynomial time.},
year = {2019},
length = {25},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Cerna]

AXolotl: A Self-study Tool for First-order Logic

David Cerna

May 2019. [pdf]
[bib]
@techreport{RISC5936,
author = {David Cerna},
title = {{AXolotl: A Self-study Tool for First-order Logic}},
language = {english},
year = {2019},
month = {May},
length = {4},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Cerna]

A Generic Framework for Higher-Order Generalizations

David M. Cerna, Temur Kutsia

In: Proceedings of the 4th International Conference on Formal Structures for Computation and Deduction (FSCD 2019), Herman Geuvers (ed.), Leibniz International Proceedings in Informatics (LIPIcs) 131, pp. 10:1-10:19. 2019. Schloss Dagstuhl, ISSN 1868-8969. [url]
[bib]
@inproceedings{RISC5947,
author = {David M. Cerna and Temur Kutsia},
title = {{A Generic Framework for Higher-Order Generalizations}},
booktitle = {{Proceedings of the 4th International Conference on Formal Structures for Computation and Deduction (FSCD 2019)}},
language = {english},
series = {Leibniz International Proceedings in Informatics (LIPIcs)},
volume = {131},
pages = {10:1--10:19},
publisher = {Schloss Dagstuhl},
isbn_issn = {ISSN 1868-8969},
year = {2019},
editor = {Herman Geuvers},
refereed = {yes},
length = {19},
url = {http://dx.doi.org/10.4230/LIPIcs.FSCD.2019.10}
}
[Cerna]

On the Complexity of Unsatisfiable Primitive Recursively defined $\Sigma_1$-Sentences

David M. Cerna

2019. [pdf]
[bib]
@techreport{RISC5981,
author = {David M. Cerna},
title = {{On the Complexity of Unsatisfiable Primitive Recursively defined $\Sigma_1$-Sentences}},
language = {english},
abstract = {We introduce a measure of complexity based on formula occurrence within instance proofs of an inductive statement. Our measure is closely related to {\em Herbrand Sequent length}, but instead of capturing the number of necessary term instantiations, it captures the finite representational difficulty of a recursive sequence of proofs. We restrict ourselves to a class of unsatisfiable primitive recursively defined negation normal form first-order sentences, referred to as {\em abstract sentences}, which capture many problems of interest; for example, variants of the {\em infinitary pigeonhole principle}. This class of sentences has been particularly useful for inductive formal proof analysis and proof transformation. Together our complexity measure and abstract sentences allow use to capture a notion of {\em tractability} for state-of-the-art approaches to inductive theorem proving, in particular {\em loop discovery} and {\em tree grammar} based inductive theorem provers. We provide a complexity analysis of an important abstract sentence, and discuss the analysis of a few related sentences, based on the infinitary pigeonhole principle which we conjecture represent the upper limits of tractability and foundation of intractability with respect to the current approaches.},
year = {2019},
length = {17},
type = {RISC Report Series},
institution = {Research Institute for Symbolic Computation (RISC), Johannes Kepler University Linz},
address = {Schloss Hagenberg, 4232 Hagenberg, Austria}
}
[Dundua]

Variadic Equational Matching

Besik Dundua, Temur Kutsia, Mircea Marin

In: Intelligent Computer Mathematics - 12th International Conference, CICM 2019, Cezary Kaliszyk, Edwin Brady, Andrea Kohlhase, Claudio Sacerdoti Coen (ed.), Lecture Notes in Computer Science 11617, pp. 77-92. 2019. Springer, ISBN 978-3-030-23249-8. [pdf]
[bib]
@inproceedings{RISC5948,
author = {Besik Dundua and Temur Kutsia and Mircea Marin},
title = {{Variadic Equational Matching}},
booktitle = {{Intelligent Computer Mathematics - 12th International Conference, CICM 2019}},
language = {english},
series = {Lecture Notes in Computer Science},
volume = {11617},
pages = {77--92},
publisher = {Springer},
isbn_issn = {ISBN 978-3-030-23249-8},
year = {2019},
editor = {Cezary Kaliszyk and Edwin Brady and Andrea Kohlhase and Claudio Sacerdoti Coen},
refereed = {yes},
length = {16}
}
[Dundua]

A Rule-based Approach to the Decidability of Safety of ABACα

Mircea Marin, Temur Kutsia, Besik Dundua

In: Proceedings of the 24th ACM Symposium on Access Control Models and Technologies, SACMAT 2019, Florian Kerschbaum, Atefeh Mashatan, Jianwei Niu, Adam J. Lee (ed.), pp. 173-178. 2019. ACM, ISBN 978-1-4503-6753-0. [url] [pdf]
[bib]
@inproceedings{RISC5955,
author = {Mircea Marin and Temur Kutsia and Besik Dundua},
title = {{A Rule-based Approach to the Decidability of Safety of ABACα}},
booktitle = {{Proceedings of the 24th ACM Symposium on Access Control Models and Technologies, SACMAT 2019}},
language = {english},
pages = {173--178},
publisher = {ACM},
isbn_issn = {ISBN 978-1-4503-6753-0},
year = {2019},
editor = {Florian Kerschbaum and Atefeh Mashatan and Jianwei Niu and Adam J. Lee},
refereed = {yes},
length = {6},
url = {https://doi.org/10.1145/3322431.3325416}
}
[Goswami]

A q-analogue for Euler’s evaluations of the Riemann zeta function

Ankush Goswami

Research in Number Theory 5:3, pp. 1-11. 2019. Springer, 10.1007.
[bib]
@article{RISC5959,
author = {Ankush Goswami},
title = {{A q-analogue for Euler’s evaluations of the Riemann zeta function}},
language = {english},
journal = {Research in Number Theory},
volume = {5:3},
pages = {1--11},
publisher = {Springer},
isbn_issn = {10.1007},
year = {2019},
refereed = {yes},
length = {11}
}
[Goswami]

A q-analogue for Euler’s $\zeta(6)=\pi^6/6$

Ankush Goswami

In: Combinatory Analysis 2018: A Conference in Honor of George Andrews' 80th Birthday, Springer-Birkhauser (ed.), Proceedings of Combinatory Analysis 2018: A Conference in Honor of George Andrews' 80th Birthday, pp. 1-5. 2019. none.
[bib]
@inproceedings{RISC5960,
author = {Ankush Goswami},
title = {{A q-analogue for Euler’s $\zeta(6)=\pi^6/6$}},
booktitle = {{Combinatory Analysis 2018: A Conference in Honor of George Andrews' 80th Birthday}},
language = {english},
pages = {1--5},
isbn_issn = {none},
year = {2019},
editor = {Springer-Birkhauser},
refereed = {yes},
length = {5},
conferencename = {Combinatory Analysis 2018: A Conference in Honor of George Andrews' 80th Birthday}
}
[Goswami]

Some Problems in Analytic Number Theory

Ankush Goswami

University of Florida. PhD Thesis. 2019. First part of this thesis is to appear in Proceedings of Analytic and Combinatorial Number Theory: The Legacy of Ramanujan - A CONFERENCE IN HONOR OF BRUCE C. BERNDT'S 80TH BIRTHDAY.
[bib]
@phdthesis{RISC5961,
author = {Ankush Goswami},
title = {{Some Problems in Analytic Number Theory}},
language = {english},
year = {2019},
note = {First part of this thesis is to appear in Proceedings of Analytic and Combinatorial Number Theory: The Legacy of Ramanujan -- A CONFERENCE IN HONOR OF BRUCE C. BERNDT'S 80TH BIRTHDAY},
translation = {0},
school = {University of Florida},
length = {90}
}
[Grasegger]

Graphs with Flexible Labelings

G. Grasegger, J. Legerský, J. Schicho

Discrete & Computational Geometry 62(2), pp. 461-480. 2019. 1432-0444. arXiv:1708.05298. [url]
[bib]
@article{RISC5803,
author = {G. Grasegger and J. Legerský and J. Schicho},
title = {{Graphs with Flexible Labelings}},
language = {english},
journal = {Discrete & Computational Geometry},
volume = {62},
number = {2},
pages = {461--480},
isbn_issn = {1432-0444},
year = {2019},
note = {arXiv:1708.05298},
refereed = {yes},
length = {20},
url = {https://doi.org/10.1007/s00454-018-0026-9}
}
[Grasegger]

On the existence of paradoxical motions of generically rigid graphs on the sphere

M. Gallet, G. Grasegger, J. Legerský, J. Schicho

arXiv. Technical report, 2019. [url]
[bib]
@techreport{RISC5977,
author = {M. Gallet and G. Grasegger and J. Legerský and J. Schicho},
title = {{On the existence of paradoxical motions of generically rigid graphs on the sphere}},
language = {english},
year = {2019},
institution = {arXiv},
length = {40},
url = {https://arxiv.org/abs/1908.00467}
}
[Hemmecke]

The Generators of all Polynomial Relations among Jacobi Theta Functions

Ralf Hemmecke, Silviu Radu, Liangjie Ye

In: Elliptic Integrals, Elliptic Functions and Modular Forms in Quantum Field Theory, Johannes Blümlein and Carsten Schneider and Peter Paule (ed.), Texts & Monographs in Symbolic Computation 18-09, pp. 259-268. 2019. Springer International Publishing, Cham, 978-3-030-04479-4. Also available as RISC Report 18-09 http://www.risc.jku.at/publications/download/risc_5719/thetarelations.pdf. [url]
[bib]
@incollection{RISC5913,
author = {Ralf Hemmecke and Silviu Radu and Liangjie Ye},
title = {{The Generators of all Polynomial Relations among Jacobi Theta Functions}},
booktitle = {{Elliptic Integrals, Elliptic Functions and Modular Forms in Quantum Field Theory}},
language = {english},
abstract = {In this article, we consider the classical Jacobi theta functions$\theta_i(z)$, $i=1,2,3,4$ and show that the ideal of all polynomialrelations among them with coefficients in$K :=\setQ(\theta_2(0|\tau),\theta_3(0|\tau),\theta_4(0|\tau))$ isgenerated by just two polynomials, that correspond to well knownidentities among Jacobi theta functions.},
series = {Texts & Monographs in Symbolic Computation},
number = {18-09},
pages = {259--268},
publisher = {Springer International Publishing},
address = {Cham},
isbn_issn = {978-3-030-04479-4},
year = {2019},
note = {Also available as RISC Report 18-09 http://www.risc.jku.at/publications/download/risc_5719/thetarelations.pdf},
editor = {Johannes Blümlein and Carsten Schneider and Peter Paule},
refereed = {yes},
length = {9},
url = {https://doi.org/10.1007/978-3-030-04480-0_11}
}

Loading…